Wednesday, August 18, 2010

Well Amanda

You wanted to know what happened with the patient...the doc came in, ordered Benadryl & 2 hours she woke up perfectly fine. Makes absolutely no sense to me as that was not an allergic reaction I was witnessing. 2 days later she drove herself home. Weird!!!!!

I've got some more peculiar situations, but I have one more shift tonight. So I've got to get to bed & I'll catch up this weekend.

5 comments:

Amanda said...

Hmmmm....quite peculiar!

Cartoon Characters said...

Cogentin has similar properties to Benadryl...so that is why the MD ordered it. ( I used to work psychiatry, this is how I know this...also we used to give a "zine" drug postop for surgery for nausea...and would get the occasional dystonia)

Jen said...

Ahhhh....good to know. Thanks for the info!

Cartoon Characters said...

;) we all learn something every day! That is why nursing is such a great occupation.....

nurse XY said...

Yep, got to watch for those EPS symptoms.